Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Unwanted hairs on face, thinning scalp hair, had typhoid and hepatitis A, feels depressed. Hirsutism?

Sir I am 27 years old female from india. My question is i am slightly suffering from problem of unwanted hairs on face and thinning of scalp hairs; this i am suffering from last 7-8 years after my multi resist typhoid and hepatitis A .i had never this problem before i have gone through hormone test but everything is fine in the test now i am depressed and ...dnt now what to do... after going through net i came to point that i have slightly hirsutism ... plz replyy back with some solution
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank u for choosing HCM...
Kindly undergo an ultrasound abdomen to rule out Polycystic ovary syndrome..
Its very common reason for hirsutism in female..
If it comes positive you can start therapy for that...
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor